Posted 5/31/2008 9:53 PM (GMT -6)
Today was okay, but a little more side effects. I think the provigil is affecting my BP. My diastolic is the one that goes up with me due to a slight problem with a valve on the left side of my heart. Tonight I squatted down to feed fish in a lower tank and got really bad vertigo and am still nauseaus.
I don't know if this is something to mention. I was outside alot and maybe my electrolytes got low. I should probably try some gatorade. Usually, the BP goes bad when my sugar is up, but it isn't.
I also felt that my heart beat was irregular, but I don't know how irregular it is normally, but it seemed a little tachy when I first took the pill, but I made the mistake of having coffee with it. I almost went to the emt station to have them check it, but I felt it was just a panic attack type thing and it did go away as the day wore on. It could be from breaking the pill. Any ideas? Should I coat it in peanut butter so it doesn't break down too fast? Any help here. I hate breaking pills.
I think it just may be too strong for me. They make 100s and I can call my doc and ask that he prescribe the 100s and I can break them in half. It will be half the lowest prescribed dose, but probably fine for me. I can always increase it if it stops working I guess.
Still beneficial for fatigue. Is the BP abnormal? Should I mention to the doc or go check with the EMTs if it happens again? I may take tomorrow off and give my body a rest, I don't know. I just don't want my liver to start rejecting it or my heart to go screwy so I can't take it ever.
Any ideas here would help, Thanks in advance for your alway kind and helpful replies.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn